# SDR ASAA2020091423180

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,697 hours, 15,557 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 2 ENGINE CONTROL LIGHT ILLUMINATED ON TOUCHDOWN.  GROUNDED - YES.  ACCOMPLISHED B737-800 FIM 75-23 TASK 801 FOR ENGINE CONTROL CDU MESSAGE 75-20582.  ACTUATORS TEST PASSED, LIGHT EXTINGUISHED.  COULD NOT DUPLICATE FAULT WITH ENGINE RUN.  FAULT INTERMITTENT.
